Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 46 No. 12 (1994)
Vol. 46 No. 12 (1994)
Published:
25.12.1994
Research articles
Large deviation probabilities for
UH
-statistics
Yu. V. Borovskikh
1611–1620
PDF (Russian)
Springer
Nonlocal boundary-value problem for parabolic equations
N. M. Zadorozhna, O. M. Mel'nyk, B. I. Ptashnik
1621–1626
PDF (Ukrainian)
Springer
Bogolyubov averaging and normalization procedures in nonlinear mechanics. III
A. K. Lopatin, Yu. A. Mitropolskiy
1627–1646
PDF
Springer
Elliptic boundary-value problems in complete scales of Nikol'skii-type spaces
A. A. Murach
1647–1654
PDF (Russian)
Springer
Points of strong summability of fourier series
N. L. Pachulia
1655–1664
PDF (Russian)
Springer
On some problems in perturbation theory of smooth invariant tori of dynamical systems
A. M. Samoilenko
1665–1699
PDF (Russian)
Springer
Short communications
On the universal ultrametric space
I. A Vestfrid
1700–1706
PDF (Ukrainian)
Springer
On invariance of some properties of solutions under perturbation of a pulse system of differential equations
N. A. Perestyuk
1707–1713
PDF (Russian)
Springer
Minimal handle decomposition of smooth simply connected five-dimensional manifolds
O. O. Prishlyak
1714–1720
PDF (Russian)
Springer
Method for solution of convolution-type integral equations
Ya. D. P'yanilo
1721–1723
PDF (Ukrainian)
Springer
Index
Index of Volume 46 of Ukrainian Mathematical Journal
1724-1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians